Open Access
Translator Disclaimer
February 2006 A new constructive version of Baire's theorem
Douglas BRIDGES, Hajime ISHIHARA, Lumini\c{t}a V\^{I}\C{T}\U{A}
Hokkaido Math. J. 35(1): 107-118 (February 2006). DOI: 10.14492/hokmj/1285766300

Abstract

A new constructive version of Baire's theorem is given and then applied to two problems in functional analysis. The second of these applications provides a new proof that compactly generated Banach spaces are finite dimensional.

Citation

Download Citation

Douglas BRIDGES. Hajime ISHIHARA. Lumini\c{t}a V\^{I}\C{T}\U{A}. "A new constructive version of Baire's theorem." Hokkaido Math. J. 35 (1) 107 - 118, February 2006. https://doi.org/10.14492/hokmj/1285766300

Information

Published: February 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1111.46058
MathSciNet: MR2225084
Digital Object Identifier: 10.14492/hokmj/1285766300

Subjects:
Primary: 46S30

Keywords: Baire , compactly generated , constructive , open mapping

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.35 • No. 1 • February 2006
Back to Top